×

Half-linear oscillation criteria: perturbation in term involving derivative. (English) Zbl 1207.34041

Summary: We consider the non-oscillatory half-linear differential equation
\[ (r(t)\Phi(x'))'+c(t)\Phi(x)=0,\quad \Phi(x):=|x|^{p-2}x,\quad p>1, \]
and we study the oscillatory properties of its perturbation
\[ [(r(t)+\widetilde r(t))\Phi(x')]'+(c(t)+\widetilde c(t))\Phi(x)=0.\tag{*} \]
We use the Riccati technique and the relationship between (*) and a certain associated linear equation. The results are applied to a perturbed Euler-type equation.

MSC:

34C10 Oscillation theory, zeros, disconjugacy and comparison theory for ordinary differential equations
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Díaz, J. I., (Nonlinear Partial Differential Equations and Free Boundaries. Nonlinear Partial Differential Equations and Free Boundaries, Elliptic Equations, vol. I (1985), Pitman: Pitman London) · Zbl 0595.35100
[2] Yoshida, N., Oscillation Theory of Partial Differential Equations (2008), World Scientific Publishing Co. Pvt. Ltd.: World Scientific Publishing Co. Pvt. Ltd. Hackensack, NJ · Zbl 1154.35001
[3] Došlý, O., Perturbations of the half-linear Euler-Weber differential equation, J. Math. Anal. Appl., 323, 426-440 (2006) · Zbl 1107.34030
[4] Došlý, O.; Lomtatidze, A., Oscillation and nonoscillation criteria for half-linear second order differential equations, Hiroshima Math. J., 36, 203-219 (2006) · Zbl 1123.34028
[5] Došlý, O.; Peña, S., A linearization method in oscillation theory of half-linear differential equations, J. Inequal. Appl., 2005, 535-545 (2005) · Zbl 1178.34038
[6] Došlý, O.; Ünal, M., Conditionally oscillatory half-linear differential equations, Acta Math. Hungar., 120, 147-163 (2008) · Zbl 1199.34169
[7] Elbert, Á.; Schneider, A., Perturbations of the half-linear Euler differential equation, Results Math., 37, 56-83 (2000) · Zbl 0958.34029
[8] Jaroš, J.; Kusano, T.; Tanigawa, T., Nonoscillatory half-linear differential equations and generalized Karamata functions, Nonlinear Anal., 64, 762-787 (2006) · Zbl 1103.34017
[9] Kusano, T.; Manojlović, J.; Tanigawa, T., Existence of regularly varying solutions with nonzero indices of half-linear differential equations with retarded arguments, Comput. Math. Appl., 59, 411-425 (2010) · Zbl 1189.34121
[10] Pátíková, Z., Asymptotic formulas for nonoscillatory solutions of perturbed half-linear Euler equation, Nonlinear Anal., 69, 3281-3290 (2008) · Zbl 1158.34027
[11] Sugie, J.; Yamaoka, N., Comparison theorems for oscillation of second order half-linear differential equations, Acta Math. Hungar., 111, 165-179 (2006) · Zbl 1116.34030
[12] Yamaoka, N., A nonoscillation theorem for half-linear differential equations with delay nonlinear perturbations, Differ. Equ. Appl., 1, 209-217 (2009) · Zbl 1187.34087
[13] Krüger, H.; Teschl, G., Effective Prüfer angles and relative oscillation criteria, J. Differential Equations, 245, 3823-3848 (2008) · Zbl 1167.34009
[14] O. Došlý, P. Hasil, Critical oscillation constant for half-linear differential equations with periodic coefficients, Ann. Mat. Pura Appl., in press (doi:10.1007/s10231-010-0155-0; O. Došlý, P. Hasil, Critical oscillation constant for half-linear differential equations with periodic coefficients, Ann. Mat. Pura Appl., in press (doi:10.1007/s10231-010-0155-0 · Zbl 1231.34059
[15] Agarwal, R. P.; Grace, R. C.; O’Regan, D., Oscillation Theory of Second Order Linear, Half-Linear, Superlinear and Sublinear Dynamic Equations (2002), Kluwer Academic Publishers: Kluwer Academic Publishers Dordrecht, Boston, London · Zbl 1073.34002
[16] Došlý, O.; Řehák, P., (Half-Linear Differential Equations. Half-Linear Differential Equations, North-Holland Mathematics Studies, vol. 202 (2005), Elsevier) · Zbl 1090.34001
[17] Jaroš, J.; Kusano, T., A Picone type identity for half-linear differential equations, Acta Math. Univ. Comenian., 68, 137-151 (1999) · Zbl 0926.34023
[18] Došlý, O.; Elbert, Á., Integral characterization of principal solution of half-linear differential equations, Studia Sci. Math. Hungar., 36, 455-469 (2000) · Zbl 1012.34029
[19] Došlý, O.; Řezníčková, J., Regular half-linear second order differential equations, Arch. Math. (Brno), 39, 233-245 (2003) · Zbl 1119.34029
[20] O. Došlý, S. Fišnarová, Variational technique and principal solution in half-linear oscillation criteria (submitted for publication).; O. Došlý, S. Fišnarová, Variational technique and principal solution in half-linear oscillation criteria (submitted for publication).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.